A category of wide subcategories

Buan, AB and Marsh, RJ orcid.org/0000-0002-4268-8937 (2021) A category of wide subcategories. International Mathematics Research Notices, 2021 (13). pp. 10278-10338. ISSN 1073-7928



Copyright, Publisher and Additional Information: © 2019, The Author(s). Published by Oxford University Press. All rights reserved. This is an author produced version of a paper published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 19 March 2019
  • Published (online): 3 July 2019
  • Published: July 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 May 2019 14:37
Last Modified: 27 Jan 2022 15:11
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imrn/rnz082

Share / Export